Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2003, Volume 194, Number 4, Pages 147–172 (Mi msb732)  

This article is cited in 6 scientific papers (total in 6 papers)

Anticanonical models of three-dimensional Fano varieties of degree 4

I. A. Cheltsov


Abstract: All birational transformations of three Fano 3-folds of degree 4 into canonical Fano 3-folds, elliptic fibrations, and fibrations of K3 surfaces are described.

DOI: https://doi.org/10.4213/sm732

Full text: PDF file (409 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2003, 194:4, 617–640

Bibliographic databases:

UDC: 513.6
MSC: 14J30, 14J45, 14E05
Received: 18.10.2001 and 22.10.2002

Citation: I. A. Cheltsov, “Anticanonical models of three-dimensional Fano varieties of degree 4”, Mat. Sb., 194:4 (2003), 147–172; Sb. Math., 194:4 (2003), 617–640

Citation in format AMSBIB
\Bibitem{Che03}
\by I.~A.~Cheltsov
\paper Anticanonical models of three-dimensional Fano varieties of degree~4
\jour Mat. Sb.
\yr 2003
\vol 194
\issue 4
\pages 147--172
\mathnet{http://mi.mathnet.ru/msb732}
\crossref{https://doi.org/10.4213/sm732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992081}
\zmath{https://zbmath.org/?q=an:1072.14049}
\transl
\jour Sb. Math.
\yr 2003
\vol 194
\issue 4
\pages 617--640
\crossref{https://doi.org/10.1070/SM2003v194n04ABEH000732}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184089700015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0038166229}


Linking options:
  • http://mi.mathnet.ru/eng/msb732
  • https://doi.org/10.4213/sm732
  • http://mi.mathnet.ru/eng/msb/v194/i4/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Non-rationality of the 4-dimensional smooth complete intersection of a quadric and a quartic not containing planes”, Sb. Math., 194:11 (2003), 1679–1699  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. A. Cheltsov, “Regularization of Birational Automorphisms”, Math. Notes, 76:2 (2004), 264–275  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. I. A. Cheltsov, “Birationally rigid Fano varieties”, Russian Math. Surveys, 60:5 (2005), 875–965  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. I. A. Cheltsov, “Elliptic structures on weighted three-dimensional Fano hypersurfaces”, Izv. Math., 71:4 (2007), 765–862  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Ryder, D, “THE CURVE EXCLUSION THEOREM FOR ELLIPTIC AND K3 FIBRATIONS BIRATIONAL TO FANO 3-FOLD HYPERSURFACES”, Proceedings of the Edinburgh Mathematical Society, 52 (2009), 189  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:493
    Full text:143
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021